# SDR KBM2006F00213

- Difficulty date: June 26, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1234T1007TZ
- Part serial: 2202403
- Condition: Inoperative
- Location: Turn And Slip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN AND SLIP, NEEDLE INOPERATIVE, REMOVED AND REPLACED.  (K)
